Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fractured hip, shoulder, rib, ankle. Increased heart rate, shakiness, nausea when standing. Reason?

Recently was in a almost fatal car wreck . Fractured hip , shoulder , & rib -- & compression Injuries to back ... Both ankle broke & metal plate & three screws in right tibia . I have has increased heart rate since then & I feel shaky & nauseated when I stand up . I feel my heart beating super fast & it s causing my anxiety to worsen ... What is the problem !??
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello, sorry to hear that. You have suffered multiple injuries. If all your problems were addressed then there is no reason you should feel shaky, nauseated or have increased heart rate. If you chronically consuming pain killers for your aches then you will feel nauseated. You should see a orthopaedician and check if all your fractures are healing. Do not get anxious which increases your heart rate, with time your problems should come down. Take care, get well soon.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor